MENU

You are here

Publications

Export 79 results:
Filters: First Letter Of Title is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Mora MG, Müller S. Derivation of a rod theory for phase-transforming materials.; 2007. Available from: http://hdl.handle.net/1963/1751
Alicandro R, Lazzaroni G, Palombaro M. Derivation of a rod theory from lattice systems with interactions beyond nearest neighbours.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35269
Lena R. On the desingularization of Kahler orbifolds with constant scalar curvature. 2013 .
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Dubrovin B. Differential geometry of moduli spaces and its applications to soliton equations and to topological conformal field theory. Scuola Normale Superiore di Pisa; 1991. Available from: http://hdl.handle.net/1963/6475
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Bertola M, Eynard B, Harnad J. Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann-Hilbert problem. Comm. Math. Phys. 2003 ;243:193–240.
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Lewicka M, Lučić D. Dimension reduction for thin films with transversally varying prestrain: the oscillatory and the non-oscillatory case.; 2018.
Tezzele M, Salmoiraghi F, Mola A, Rozza G. Dimension reduction in heterogeneous parametric spaces with application to naval engineering shape design problems. Advanced Modeling and Simulation in Engineering Sciences. 2018 ;5:25.
Daneri S. Dimensional Reduction and Approximation of Measures and Weakly Differentiable Homeomorphisms. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5348
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
D'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606

Pages

Sign in